advertisement
Question
Posted by: Yolande | 2005/06/13

Breast pain

Been on pill for 3 and a half months. Breasts getting tender, lumpy and larger. Been to gynae last week for check up. All fine - not pregnant. Is this normal? Never suffered real breast pain in my life - not even during my pregnancies. Can one still experience PMS when on the pill? I've been skipping placebos for 3 months for treatment of ovarianc cyst, which thankfully has now disappeared. Could this have effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Breast tenderness is one of the side effects of the Pill. You could try Evening Primrose oil. Taking the Pill continuously can give more side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement